I am three months pregnant. I am suffering from a skin infection. I have skin rashes on my whole body. I consulted a gynecologist and she gave me Avil and Oldid cream. But still, there is no relief.
Welcome to icliniq.com.
From your history, you are concerned about skin rashes present during pregnancy. There are certain rashes and conditions that co-exist with pregnancy and it is completely hormonal and it subsides as the pregnancy hormone subsides. As you have consulted the gynecologist, she must have ruled out the cause. If there is doubt, I suggest you revert back with a clear photograph of the rash and so I can guide you further. Extensive treatment cannot be taken immediately for having fast relief as you are pregnant and so whatever prescribed needs to be safe in its action. As she has prescribed Oldid cream (Clotrimazole), she has diagnosed it as a fungal infection. Kindly send a picture for guiding further. Do not be worried as infections are completely treatable.
You have a fungal infection and pregnancy-associated dermatosis.Preventive measures:
Follow proper personal hygiene. Sundry your clothes and iron your clothes before wearing them as it kills fungal molds. Do not share your clothes. Keep your skin dry especially skin folds.
Was this answer helpful?|
.. taken for a fetus to develop inside a woman’s womb. Sometimes, if more than one embryo develops inside the uterus at the same time, it is known as a multiple pregnancy .. ... Read fullHow to treat scaly, itchy skin rashes on ankle?
.. clinical image (attachment removed to protect patient identity) is more in favor of tinea corporis which is a fungal infection of the body. It also has the potential to spread and using steroid-based creams will add to the resistance of the proble... Read fullI have itchy skin rashes with abdominal cramps and nausea. Will IUD allergy cause such symptoms?
.. gone through your query and reviewed the attached photograph. (attachment removed to protect patient identity). It seems to be an eczematous rash. Also, the rest of the symptoms could be a side effect of the IUD (intrauterine device). You can co... Read full
Ask your health query to a doctor online?Ask a Dermatologist Now